2-Designs having an intersection number k − n

W.H. Haemers, H. Beker

Research output: Contribution to journalArticleProfessional

56 Downloads (Pure)
Original languageEnglish
Pages (from-to)64-81
JournalJournal of Combinatorial Theory, Series A, Structures designs and application combinatorics
Volume28
Issue number1
Publication statusPublished - 1980
Externally publishedYes

Cite this

@article{567f7749db334191945ffee47afe4b2e,
title = "2-Designs having an intersection number k − n",
author = "W.H. Haemers and H. Beker",
year = "1980",
language = "English",
volume = "28",
pages = "64--81",
journal = "Journal of Combinatorial Theory, Series A, Structures designs and application combinatorics",
issn = "0097-3165",
publisher = "Academic Press Inc.",
number = "1",

}

2-Designs having an intersection number k − n. / Haemers, W.H.; Beker, H.

In: Journal of Combinatorial Theory, Series A, Structures designs and application combinatorics, Vol. 28, No. 1, 1980, p. 64-81.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - 2-Designs having an intersection number k − n

AU - Haemers, W.H.

AU - Beker, H.

PY - 1980

Y1 - 1980

M3 - Article

VL - 28

SP - 64

EP - 81

JO - Journal of Combinatorial Theory, Series A, Structures designs and application combinatorics

JF - Journal of Combinatorial Theory, Series A, Structures designs and application combinatorics

SN - 0097-3165

IS - 1

ER -